EconPapers    
Economics at your fingertips  
 

RETHINKING DYNAMIC CAPITAL STRUCTURE MODELS WITH ROLL-OVER DEBT

Jean-Paul Décamps and Stéphane Villeneuve

Mathematical Finance, 2014, vol. 24, issue 1, 66-96

Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7)

Downloads: (external link)
http://hdl.handle.net/10.1111/j.1467-9965.2012.00532.x (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Rethinking Dynamic Capital Structure Models with Roll-Over Debt (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:mathfi:v:24:y:2014:i:1:p:66-96

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0960-1627

Access Statistics for this article

Mathematical Finance is currently edited by Jerome Detemple

More articles in Mathematical Finance from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:mathfi:v:24:y:2014:i:1:p:66-96